# SDR AWXA960401

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LAS - FLT 2084 - AIR TURN BACK, BIRD STRIKE AROUND COCKPIT WINDSHIELD AREA ON CLIMB-OUT.  EMERGENCY DECLARED.  PERFORMED BIRD STRIKE INSPECTION PER CARD AWM 392.  NO DAMAGE NOTED.  (M)
